# SDR SWAA2021112947414

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK RBL45 WL208.1 BS376-BS400; BS415-BS424; BS440-BS480 ; / [01] BLENDED CORROSION DAMAGE FROM SEAT TRACK RBL 45.5 WL 208 BS376-400 BS415-424 AND BS440-480 IAW SRM 53-00-52-1A-1 STEP 2 A; [02] VERIFIED CORROSION REMOVAL FROM SEAT TRACK RBL 45.5 WL 208 BS376-400 BS415-424 AND BS440-480 IAW SRM 53-00-52-1A-1 STEP 2 A
